11th Annual City of Hope/University of Chicago Clinical Cancer Genomics Conference From Precision Medicine to Precision Prevention: Joining Forces Across the Spectrum of Care May 5 to 7, 2023

Sheraton Universal Hotel, Universal City, CA

Details subject to change

| DAY 1 Friday, May 5, 2023 | |
|-----------------------------|--|
| 7:00 am | Continental Breakfast |
| 7:50 – 8:00 am | Welcome |
| 8:00 – 8:30 am | Opening Address |
| | Integrating Precision Medicine into Cancer Care Promise and Progress |
| | Stephen Gruber, MD, PhD, MPH (City of Hope) |
| | Precision Medicine in Cancer Care: Enterprise-wide Solutions |
| 8:30 – 9:00 am | Keynote: Diagnostic Yield and Research Insights from the MSK-IMPACT Initiative |
| 0.00 0.20 | Zsofia Stadler, MD (Memorial Sloan Kettering Cancer Center) |
| 9:00 – 9:20 am | Germline Genetic Testing Across a National Network: The Mayo Experience Niloy Jewel Samadder, MD (Mayo Clinic) |
| 9:20 – 9:40 am | Ethical Considerations for Scaled-up Approaches to Genetic Testing in Oncology Care |
| | Leila Jamal, ScM PhD, CGC (National Cancer Institute) |
| 9:40 – 9:55 am | Panel Discussion/Q&A |
| 9:55 – 10:15 am | 20-Minute Break |
| | Bringing Cancer Genomics to the Community |
| 10:15 – 10:35 am | Bringing Prostate Cancer Risk Assessment to the Community: A GENTIEMEN's PROMISE |
| | Heather Cheng, MD, PhD (University of Washington) |
| 10:35 – 10:55 am | Embedding Genetic Counselors in Gynecology Clinics Improves Uptake of Genetic Testing |
| | Alexi Wright, MD, MPH (Dana-Farber Cancer Institute) |
| 10:55 – 11:15 am | Embedded In-Clinic Genetic Testing Station to Optimize Germline Testing for Patients with |
| | Pancreatic Cancer |
| 11.15 11.00 | Amie Blanco, MS, CGC (University of California San Francisco) |
| 11:15 – 11:30 am | Panel Discussion/Q&A |
| 11:30 – 11:50 am | 20-Minute Break |
| 11:50 am – 12:50 pm | Case Presentation Workshop – Clinical Challenges: Germline and Somatic |
| | Testing |
| | Moderated by Bita Nehoray, MS, CGC, and Elyssa Zukin, MS, CGC (City of Hope) |
| 12:50 – 1:50 pm | Lunch – EXACT Sciences Sponsored Session |
| | Tumor Genomics in Early and Advanced Breast Cancer |
| | Hereditary Breast/Ovarian Cancer: Insights and Updates |
| 1:50 – 2:20 pm | Keynote: Risk Management for High and Moderate Risk Gene Carriers: Are |
| | We Overtreating Patients? |
| | Allison Kurian, MD, MSc (Stanford University) |
| 2:20 – 2:40 pm | Mechanisms of Tumor Development in LFS Spectrum Breast Cancer |
| | Kara Maxwell, MD, PhD (University of Pennsylvania) |
| 2:40 – 3:00 pm | Improving Access to Genetic Testing and Clinical Management for HBOC in Underserved |
| | Populations |
| | Joanne Mortimer, MD (City of Hope) |
| 3:00 – 3:20 pm | Abbreviated and UltraFast Breast MRI for Intensive Surveillance in High-Risk Patients: Are we |
| | there yet? |
| | Olufunmilayo I. Olopade, MD, FACP (University of Chicago) |

| 3:20 – 3:35 pm | Panel Discussion/Q&A |
|----------------|--|
| 3:35 – 3:55 pm | 20-Minute Break |
| 3:55 – 4:55 pm | Case Presentation Workshop – HBOC, Moderate Risk, Risk Management |
| | Moderated by Susan Shehayeb, MS, CGC, and Elise Sobotka, MS, MPH, CGC (City of Hope) |
| 4:55 pm | Conference Day 1 Adjourn |
| 5:00 – 7:00 pm | Poster Session & Welcome Reception |

| DAY 2 Saturday, May 6, 2023 | |
|-------------------------------|---|
| 7:00 am | Continental Breakfast – CancerIQ sponsored session |
| | Making Precision Prevention Actionable and Equitable at Scale: CancerIQ Unveils New Offerings |
| 7:50 – 8:00 am | Welcome/Announcements |
| | Precision Medicine: Therapeutics & Insights |
| 8:00 – 8:30 am | Keynote: The Role of Germline Genetic Testing and Targeting Therapies for |
| | Pancreatic Cancer |
| | Vincent Chung, MD (City of Hope) |
| 8:30 – 8:50 am | Determining the Clinical Impact of Universal Genetic Testing |
| | Stacy Gray, MD, AM (City of Hope) |
| 8:50 – 9:10 am | Targets and Trials: Paired Tumor/Normal Testing for Clinical Trials |
| | Miguel Villalona-Calero, MD (City of Hope) |
| 9:10 – 9:30 am | Therapeutics and Insights from a Precision Oncology Tumor Board at Scale |
| | Kevin McDonnell, MD, PhD (City of Hope) |
| 9:30 – 9:50 am | From Genomics to Therapeutics for Lung Cancer: A Framework for Community Practice Integration |
| 0.50 40.05 | Ravi Salgia, MD (City of Hope) |
| 9:50 – 10:05 am | Panel Discussion/Q&A |
| 10:05 – 10:25 am | 20-Minute Break |
| | Hereditary Gastrointestinal Syndromes: Insights and Updates |
| | nsored by the City of Hope Lynch Syndrome Center of Excellence) |
| 10:25 – 10:55 am | Keynote: Lynch and Lynch-like Syndrome |
| | Heather Hampel, MS, CGC (City of Hope) |
| 10:55 – 11:15 am | Polyposis of Hereditary and Unknown Etiology: Who and How to Screen |
| | Carol Burke, MD, FACG, FASGE, FACP (Cleveland Clinic) |
| 11:15 – 11:35 am | Increasing Access to Cancer Genetics for Inherited Gastrointestinal Cancers: Update on the |
| | PREMM model |
| | Sapna Syngal, MD, MPH (Dana-Farber Cancer Institute) |
| 11:35 – 11:55 am | Vaccine Trials for Lynch Syndrome |
| | Eduardo Vilar-Sanchez, MD, PhD (MD Anderson Cancer Center) |
| 11:55 am – 12:15 pm | PRECEDE Update |
| | Gregory Idos, MD, MS (City of Hope) |
| 12:15 – 12:30 pm | Panel Discussion/Q&A |
| 12:30 – 1:30 pm | Lunch – AstraZeneca sponsored session |
| 100 000 | Homologous Recombination Deficiency in Advanced Ovarian Cancer |
| 1:30 – 2:30 pm | Promoting Cancer Genomics Awareness, Knowledge and Connections |
| | through Social Media: Clinician & Patient Panel |
| | Dena Goldberg, MS, CGC (Dena DNA, Inc.); Clinician & Patient Panel: Alexea M. Gaffney-Adams, MD |
| | (Stony Brook Medical Associates); Allison Rosen, MS; Paige More (The Breasties) |
| | Addressing Inequities in High-Risk Patient Care |
| 2:30 – 3:00 pm | Keynote: Towards Equitable Access to Cancer Genetic Counseling for Diverse |
| | Public Hospital Patients: A Comparison of 3 Counseling Modes |
| | Rena Pasick, DrPH (University of California San Francisco) |
| | . , , |

| 3:00 – 3:20 pm | Challenges and Approaches to High-Risk Management for Transgender Patients |
|-----------------|---|
| · | Iris Romero, MD, MS (University of Chicago) |
| 3:20 – 3:40 pm | Hereditary Cancer: Access and Care in Latinx Populations |
| | Yanin Chavarri-Guerra, MD, MSc (Instituto Nacional de Ciencias Médicas y Nutrición Salvador |
| | Zubirán) |
| 3:40 – 4:00 pm | Medical Mistrust about Tumor Genomics Profiling among Black and African American Cancer |
| | Patients |
| | Michael Hall, MD, MS (Fox Chase Cancer Center) |
| 4:00 – 4:15 pm | Panel Discussion/Q&A |
| 4:15 – 4:35 pm | 20-Minute Break |
| 4:35 – 5:55 pm | Case Presentation Workshop – Gastrointestinal, Inequities, Targeted |
| | Therapies |
| | Moderated by Lauren Gima, MS, CGC, and Sandra Dreike, MS, CGC (City of Hope) |
| 5:55 pm | Conference Day 2 Adjourns |
| 7:00 – 10:00 pm | A Night in Hollywood |
| | Dinner C ala |
| | Starview Ballroom – Sheraton Universal |

| | DAY 3 Sunday, May 7, 2023 |
|---------------------|---|
| 7:00 am | Sunday Breakfast – Invitae sponsored session |
| | Case closed or jury's out? Universal Testing for Colorectal Cancer |
| 7:50 – 8:00 am | Welcome/Announcements |
| | Updates in Hematologic and Pediatric Cancer Syndromes |
| 8:00 – 8:30 am | Keynote: Advances in Identifying, Managing and Treating Hereditary |
| | Hematologic Malignancies |
| | Jane Churpek, MD, MS (University of Wisconsin-Madison) |
| 8:30 – 8:50 am | Dyskeratosis Congenita and the Spectrum of Telomere Biology Disorders: Genetic Workup and |
| | Care Considerations |
| | Sharon Savage, MD (National Cancer Institute) |
| 8:50 – 9:10 am | Implications for Carriers of Recessive Traits: Fanconi Anemia Pathway |
| | Rachelle Manookian, MS, CGC (City of Hope) |
| 9:10 – 9:30 am | Psychosocial Impact of Li Fraumeni Syndrome in Teens/Adolescents |
| | Rowan Forbes Shepherd, PhD (National Cancer Institute) |
| 9:30 – 9:50 am | Li-Fraumeni Syndrome: Updates and Outcomes from the LiFT Up Study |
| | Bita Nehoray, MS, CGC (City of Hope) |
| 9:50 – 10:05 am | Panel Discussion/Q&A |
| 10:05 – 10:25 am | 20-Minute Break |
| | Emerging Topics in Cancer Screening and Genetic Testing |
| 10:25 – 10:45 am | Keynote: Circulating Tumor DNA for Multi-Cancer Early Detection and |
| | Guiding Therapy |
| | Cristian Tomasetti, PhD (Translational Genomics Research Institute, City of Hope) |
| 10:45 – 11:05 am | National Programs for Screening and Genetic Testing |
| | Gad Rennert, MD, PhD (Carmel Medical Center / Clalit National Israel Control Center) |
| 11:05 – 11:25 am | RNA Analysis for Variant Interpretation: Benefits, Limitations and Clinical Utility |
| | Padma Sheila Rajagopal, MD, MPH, MSc (National Cancer Institute) |
| 11:25 – 11:45 am | Utility of Polygenic Risk Scores in Cancer Risk Assessment: Are We There Yet? |
| | Colin Pritchard, MD, PhD (University of Washington) |
| 11:45 am – 12:05 pm | Panel Discussion/Q&A |

| 12:05 – 12:20 pm | Wrap-up/Closing Remarks – Recap and a Look at What's Ahead |
|------------------|--|
| | Kathleen Blazer, EdD, MS, CGC (City of Hope), Stephen Gruber, MD, PhD, MPH (City of Hope), and |
| | Olufunmilayo I. Olopade, MD, FACP (University of Chicago) |